# SDR SWAA2018010318747

- Difficulty date: December 27, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 43,009 hours, 20,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200048701
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EXIT LIGHT COVER BROKEN.  R&R COVER PER MM.
